# SDR DALA1247130914

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1406 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORY COMPARTMENT BS 1406 BETWEEN LONG 25 LT AND AFT ENTRANCE STAIRWAY DOOR CUTOUT SUPPORT CHANNEL WITH CORROSION.  REPLACED FRAME IAW MD-88 SRM 51-30-2.
